Publicaciones (publications)

Libros


Publicaciones

  • The spectra of algebras of group-symmetric functions. Co-authors: Domingo García and Manuel Maestre. Proceedings of the Edinburgh Math. Soc. 62 (3), 609-623, (2019).
  • On the measure of polynomials attaining maxima on a vertex. Co-author: Damián Pinasco. Mathematical Inequalities & Applications. 22, no 2, 421-432, (2019).
  • Tchakaloff's theorem and K-integral polynomials in Banach spaces. Co-author: Damián Pinasco. Proceedings of the Amer. Math. Soc., 145 (8), 3395-3408, (2017).

  • Group-symmetric holomorphic functions on a Banach space. Co-authors: Richard Aron, Pablo Galindo and Damián Pinasco. Bull. of the London Mathematical Society, vol. 48(5), pp. 779-796, (2016).

  • Lagrange approximation in Banach spaces. Co-authors: Lisa Nilsson and Damián Pinasco. Czech. Math. Jour., 65 (140), no. 1, pp. 281-288, (2015).

  • Algebras of functions with prescribed radii of boundedness and the spectra of H(U). Co-authors: Domingo García and Manuel Maestre. Ann. Acad. Scientiarum Fennicæ, vol. 37, pp. 1-16, (2012).

  • Orthogonally additive holomorphic functions on open subsets of C(K). Co-authors: Jesús Ángel Jaramillo and Ángeles Prieto. Revista Matemática Complutense, 25(1), pp. 31-41, (2012).

  • A probabilistic approach to polynomial inequalities. Co-author: Damián Pinasco. Israel Jour. of Mathematics, vol. 190, pp. 67-82, (2012).

  • Orthogonally additive holomorphic functions of bounded type over C(K). Co-authors: Daniel Carando and Silvia Lassalle. Proc. of the Edinburgh Math. Soc., (Series 2) (53), pp. 609-618, (2010).

  • Linearization and compactness. Co-authors: Jesús Ángel Jaramillo and Ángeles Prieto. Studia Math., 191(2),  pp. 181-200, (2009).

  • A multilinear Phelps' lemma. Co-authors: Richard Aron, Antonia Cardwell and Domingo García. Proc. of the Amer. Math. Soc., 135(8), pp. 2549-2554, (2007).

  • Orthogonally additive polynomials over C(K) are measures -a short proof. Co-authors: Daniel Carando and Silvia Lassalle. Integral Eq. and Operator Theory, 56, pp. 597-602, (2006).

  • Extending polynomials on Banach spaces -a surveyRevista de la Unión Matemática Argentina, 46(2), pp. 45-72, (2005).

  • Integral representation of holomorphic functions on Banach spaces. Co-author: Damián Pinasco. Jour. of Math. Analysis and Appl., 308, pp. 159-174, (2005).

  • Linearization of functions. Co-author: Daniel Carando. Math. Ann., 328, pp. 683-700, (2004).

  • Integral Holomorphic Functions. Co-authors: Verónica Dimant, Pablo Galindo and Manuel Maestre. Studia Math., 160, pp. 83-99, (2004).

  • Zeros of polynomials on Banach spaces -the real story. Co-authors: Richard Aron, C. Boyd and R. Ryan. Positivity, 7(4), pp. 285-295, (2003).

  • Where do homogeneous polynomials attain their norm?. Co-author: Daniel Carando. Publ. Math. Debrecen, 62(1-2), pp. 19-28, (2003).To what extent does the dual Banach space E´ determine the polynomials over E?. Co-author: Silvia Lassalle. Arkiv för Mat. 38(2), pp. 343-354, (2000).

  • Sequential convergences and Dunford-Pettis properties. Co-authors: Jesús Ángel Jaramillo and Ángeles Prieto. Ann. Acad. Scientiarum Fennicæ, vol. 25, pp. 467-475, (2000).

  • Ceros de polinomios sobre espacios de Banach. Anales de la Acad. Nac. de Ciencias de Buenos Aires, (1999).

  • A Hahn-Banach theorem for integral polynomials. Co-author: Daniel Carando. Proc. of the Amer. Math. Soc., 127, pp. 241-250, (1999).

  • Extending polynomials-a survey. Publ. Dep. An. Mat. UCM, secc. 1, Num. 41, (1998).

  • The bidual of the space of polynomials on a Banach space. Co-authors: Jesús Ángel Jaramillo and Ángeles Prieto. Math. Proc. Cambridge Phil. Soc., 122, 457-471, (1997).

  • Bases in spaces of multilinear forms over Banach spaces. Co-author: Verónica Dimant. Jour. of Math. Analysis and Appl., 200, pp. 548-566, (1996).

  • Dualidad y extensiones en holomorfía infinita. Rev. Colombiana Mat. vol. XXVII, pp. 131-135, (1993).

  • An estimate for multilinear forms on ℓp-spaces. Proc. Royal Irish Acad., vol. 93A, #1, pp. 137-142, (1993).

  • Extensiones de formas multilineales y funciones analíticas sobre espacios de Banach. Public. del Centro Latinoamericano de Matemática e Informática, #17, pp. 79-85, (1992).

  • Polynomial norms and coefficients. Co-author: Richard Aron. Extracta Mathematicæ, vol. II Congreso de Análisis Funcional, Jarandilla, España, pp. 13-20, (1992).

  • A simple example of a non-commutative Arens product. Publicacions Matemàtiques, vol. 35, pp. 475-477, (1991).

  • A canonical extension for analytic functions on Banach spaces. Trans. Of the Amer. Math. Soc., vol. 320, #2, pp. 747-764, (1990).

  • Sheaves and functional calculus. Co-authors: G. Deferrari and Ángel Larotonda. Pacific Jour. of Math., vol 141, #2, pp. 279-286, (1990).

  • A geometric condition equivalent to commutativity in Banach algebras. Studia Math., vol. 94(f.2), pp. 187-192, (1989).

  • Homogeneous spectral sets and local-global methods in Banach algebras. Co-author: Ángel Larotonda. Pacific Jour. of Math., vol. 134, #1, pp. 133-150, (1988).

  • A localization for m-convex algebras. Co-author: Ángel Larotonda. Preprint.

  • Spectral sets as Banach manifolds. Co-author: Ángel Larotonda. Pacific Jour. of Math., vol. 120, #2, pp. 401-416, (1985).

  • The holomorphic functional calculus. Co-author: Ángel Larotonda. Rev. de la UMA, vol. 31, pp. 139-148, (1984).

  • Continuity of characters in products of algebras. Co-author: Ángel Larotonda. Comment. Math. Univ. Carolinæ 24,3, pp. 453-459, (1983).

  • Continuidad automática en productos de álgebras. Co-author: Ángel Larotonda. Math. NotæXXIX, pp. 77-80, (1981/82).